# SDR UIEA2018030400321

- Difficulty date: March 4, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,040 hours, 16,319 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQ EXHAUST FAN STATUS MESSAGE.  PERFORMED AN OPS CHECK ON THE FWD EQ FAN IAW AMM 21-25-01. OPS CHECKED GOOD.  MESSAGE CLEARED.
